# SDR SCNA99543

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1841- 1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK IN THE AFT CARGO PIT STA 1841 TO 1964 RT SIDE LOWER CENTER FLOOR TO LOWER SIDE FLOOR Z CHANNEL HAS CORROSION ON ENTIRE LENGTH.  REMOVED CORROSION AND WAS FOUND OUT OF LIMITS.  REMOVED AND INSTALLED NEW CHANNEL PER SRM 513101.
